So I started the pill last month and I've come

Patient : So I started the pill last month and I've come on my first break week and 4 day into my break week(yesterday) I came on my period (late last night). I've just woke up and changed my tampon but as I removed the previous one, a very thick layer was attached to it. the best way to describe it was almost like the labia thickness/texture. it was very thick and covered in blood but if I wiped the blood off, it was clear/white. there were 2 huge layers. is this normal(is it just weird blood clots?)?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi, Our 9 yrs daughter has high cholesterol total-228(MAX190), HDL 66(>45) , LDL 140 (>100) Lipoproteina A 5...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews